# SDR SWAA2021070790933

- Difficulty date: July 3, 2021
- Submitted: July 7, 2021
- Operation: Air carrier
- Aircraft: N8603F
- Make and model: Boeing 737-8H4
- Aircraft serial: 38875
- Aircraft time: 13,865 hours, 31,489 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT A/C L/H INOP. / R&R PASSENGER CABIN L/H AFT EMERGENCY LIGHT CHARGER BATTERY PACK. REF AMM 33-51-06 OPS GOOD.
